Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 271, NWS Jackson, MS

June 17, 2016Covington County, Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2016, 6:12 PM CDT for Covington County, Forrest County, Lamar County, Mississippi. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 6:12 PM CDT (23:12 UTC)
Expired
Jun 17, 2016, 7:15 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, MS, Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:30 PM CDTTSTM WND DMGPetal, MSTREE AND POWER LINE DOWN ON LEEVILLE RD
Jun 17, 6:47 PM CDTTSTM WND DMGHattiesburg, MSTREES DOWN IN THE GLENDALE COMMUNITY OF HATTIESBURG
Jun 17, 7:00 PM CDTTSTM WND DMG11 Se Improve, MSFEW TREES DOWN ALONG KNIGHT RD
Jun 17, 7:00 PM CDTTSTM WND DMG4 E Rock Hill, MSNUMEROUS TREES DOWNED IN THE SOUTHERN PORTIONS OF THE COUNTY.
Jun 17, 7:10 PM CDTTSTM WND DMG5 Wnw Purvis, MSA FEW TREES DOWN OFF PURVIS-OLHO RD NEAR DOC JOHNSON RD
Jun 17, 7:20 PM CDTTSTM WND DMG6 Ene Pinebur, MSA FEW TREES DOWN NEAR PURVIS-COLUMBIA RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:37 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

717 
WUUS54 KJAN 172312
SVRJAN
MSC031-035-073-180015-
/O.NEW.KJAN.SV.W.0271.160617T2312Z-160618T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEASTERN MISSISSIPPI...
  LAMAR COUNTY IN SOUTHEASTERN MISSISSIPPI...
  COVINGTON COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 715 PM CDT

* AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF TAYLORSVILLE TO NEAR MOSELLE...
  MOVING SOUTH AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MACEDONIA AROUND 620 PM CDT. 
  PETAL AROUND 625 PM CDT. 
  SUNRISE AROUND 630 PM CDT. 
  SANFORD AROUND 635 PM CDT. 
  MCLAURIN AROUND 640 PM CDT. 
  SUMRALL AROUND 645 PM CDT. 
  ROCK HILL AROUND 650 PM CDT. 
  HATTIESBURG...BROOKLYN AND OAK GROVE AROUND 655 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SEMINARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3102 8963 3143 8963 3144 8959 3151 8959
      3156 8964 3178 8967 3180 8940 3143 8940
      3142 8914 3101 8915 3100 8948
TIME...MOT...LOC 2312Z 001DEG 38KT 3175 8950 3148 8918 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:46 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 17, 4:46 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
446 PM CDT FRI JUN 17 2016

...SEVERE STORMS WILL CONTINUE FOR THIS AFTERNOON INTO THIS EVENING
AS WELL AS OPPRESSIVE HEAT WANES TOWARD THE EVENING...

Latest satellite imagery showed the severe cold top complex of
storms moving south in the ArkLaMiss. It was immersed in a very
unstable airmass. On the surface the back door front was making its
way toward my northern counties. Temps across the ArkLaTex were from
the rain cooled lower 80s to the middle 90s. We have been receiving
reports of trees down in some of our warned counties. Hi res models
continue to show the complex moving rapidly through the region and
will exit by early evening via severe thunderstorm watch. The
primary risks will continue to be gusty winds to 70 mph and quarter
sized hail.

For tonight expect the complex to exit the cwa by early evening.
However rain chances will continue through the night as the front
passes through the region through early Saturday. As we push through
the weekend rain chances will continue as a series of weak
disturbances cross the region in the wake of the front to the south.
Meanwhile mid-upper ridging will be building over the region from a
600 dkm high from the plains. Highs will be slightly cooler over the
weekend with highs mainly in the lower 90s Saturday as well as
middle 80s to around 90 Sunday. With slightly lower dewpoints heat
indices will stay below 100 through the weekend./17/

.LONG TERM...Monday through Thursday...The extended portion of the
forecast will be characterized by more seasonable temperatures, with
a couple shots of slightly drier air possible.

Mid level heights will increase as mid level drying continues Monday
into Tuesday, resulting in a continued decrease in rain chances.
This will allow temps to begin to tick back upward through the low
90s to possibly mid 90s in a few spots. By Wednesday into Thursday
we could see a reprise of what we are seeing at the end of this
week. Another shortwave is forecast to round the eastern perimeter
of the mid/upper trough on the nose of an upper jet max extending
from the lower Appalachians back into the Canadian Prairies. This
will likely nudge another backdoor cold front into the region,
bringing increased rain chances over the middle portion of the week.
This could also result in a similar influx of drier air over much of
the area by the end of the week. /DL/17/

&&

.AVIATION...VFR conditions will prevail for much of the TAF period.
The focus for restricted conditions will be on the timing of storms.
These should be moving SSE quickly and the duration of restrictions
should be small. However, gusty winds to 40kts or higher will be
possible. Outside of storms, VFR conditions are expected. There may
be some small window of MVFR vis conditions in the 10-13z
timeframe for locations that see more rain. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  92  72  88 /  32  27  19  23
Meridian      73  94  72  90 /  33  31  21  11
Vicksburg     74  92  73  89 /  35  25  17  31
Hattiesburg   75  91  73  87 /  34  43  33  36
Natchez       74  91  73  86 /  30  33  27  46
Greenville    74  92  74  89 /  26  15   6  14
Greenwood     72  92  73  89 /  21  15   7  10

&&

.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

17/CME/BB/DL
Hazardous weather outlook, Jun 17, 5:51 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT FRI JUN 17 2016

ARZ074-LAZ007>009-015-016-023>026-MSZ053-059>062-182300-
ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND
SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON INTO
EARLY EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

ARZ075-MSZ018-019-025>027-034>036-040>043-047>050-054>057-063>066-
072>074-182300-
CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-
RANKIN-SCOTT-COPIAH-SIMPSON-SMITH-JASPER-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO PORTIONS OF
THIS EVENING. STORMS WILL MOVE SOUTH SOUTHEAST OUT OF NORTHERN
MISSISSIPPI. DAMAGING WINDS UP TO 70 MPH AND QUARTER SIZED HAIL ARE
THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ028>033-037>039-044>046-051-052-058-182300-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-CLARKE-
551 PM CDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND NORTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 17, 5:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     GOODMAN                 32.97N 89.91W
06/17/2016                   HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN ON HWY 14

&&

CME
Local storm report, Jun 17, 5:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     MIDDLETON               32.16N 88.61W
06/17/2016                   CLARKE             MS   911 CALL CENTER

            TREES DOWN ALONG COUNTY ROAD 514 IN THE NORTHEAST PART OF
            THE COUNTY.

&&

DCOX
Local storm report, Jun 17, 5:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     DENSE FOG        5 WNW CRANDALL          32.01N 88.61W
06/17/2016                   CLARKE             MS   911 CALL CENTER

            TREES DOWN ALONG COUNTY ROAD 511.

&&

DCOX
Local storm report, Jun 17, 5:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     4 SW MADDEN             32.64N 89.40W
06/17/2016                   LEAKE              MS   EMERGENCY MNGR

            SEVERAL TREES DOWN ACROSS TEH SOUTH AND SOUTHEASTERN
            PARTS OF THE COUNTY.

&&

DCOX
Local storm report, Jun 17, 6:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             CRUGER                  33.32N 90.23W
06/17/2016  E1.00 INCH       HOLMES             MS   PUBLIC

&&

CME
Special weather statement, Jun 17, 6:05 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT FRI JUN 17 2016

MSZ042-043-048-049-055-056-180000-
SIMPSON MS-SMITH MS-MADISON MS-YAZOO MS-HINDS MS-RANKIN MS-
605 PM CDT FRI JUN 17 2016

...A STRONG THUNDERSTORM GUST FRONT WILL AFFECT
RANKIN...YAZOO...SIMPSON... SOUTHWESTERN SMITH...SOUTHWESTERN
MADISON AND HINDS COUNTIES UNTIL 700 PM CDT...

AT 604 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
GUST FRONT ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF THORNTON
TO NEAR FLOWOOD TO 7 MILES EAST OF MAGEE. MOVEMENT WAS SOUTHWEST AT
25 MPH.

STRONG WINDS WILL BE NEAR...  RIDGELAND AND BRANDON AROUND 610 PM
CDT. YAZOO CITY AND FLOWOOD AROUND 615 PM CDT.   PEARL AROUND 620 PM
CDT. MAGEE...SANATORIUM AND MONTEREY AROUND 625 PM CDT. RICHLAND
AROUND 630 PM CDT.   FLORENCE AROUND 635 PM CDT. JACKSON AND BYRAM
AROUND 650 PM CDT.   RAYMOND...TERRY...HOLLY BLUFF...DRY GROVE AND
SHIVERS AROUND 700 PM   CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PUCKETT...MIZE...
SATARTIA...LEARNED...BENTONIA...BRAXTON...D'LO AND GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3205 9023 3206 9051 3235 9068 3234 9064
      3234 9063 3253 9055 3262 9072 3262 9070
      3269 9066 3273 9074 3281 9069 3284 9076
      3292 9066 3292 9045 3301 9044 3301 9035
      3236 8998 3186 8949 3178 8959 3175 9012
TIME...MOT...LOC 2304Z 056DEG 20KT 3299 9041 3234 9004 3189 8960

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:08 PM CDTSpecial Weather StatementJANLowndes37 min
Jun 17, 1:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes64 min
Jun 17, 1:35 PM CDTSpecial Weather StatementJANGrenada25 min
Jun 17, 1:53 PM CDTSevere Thunderstorm WarningJANClay, Webster52 min
Jun 17, 2:01 PM CDTSpecial Weather StatementJANGrenada29 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha54 min
Jun 17, 2:46 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster59 min
Jun 17, 2:48 PM CDTSevere Thunderstorm WarningJANNoxubee72 min
Jun 17, 2:56 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston64 min
Jun 17, 3:00 PM CDTSpecial Weather StatementJANLeflore30 min
Jun 17, 3:28 PM CDTSevere Thunderstorm WarningJANKemper47 min
Jun 17, 3:43 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Winston62 min
Jun 17, 3:54 PM CDTSpecial Weather StatementJANLeflore51 min
Jun 17, 4:01 PM CDTSevere Thunderstorm WarningJANLeflore59 min
Jun 17, 4:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Jun 17, 4:13 PM CDTSevere Thunderstorm WarningJANLauderdale47 min
Jun 17, 4:27 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott78 min
Jun 17, 4:38 PM CDTSevere Thunderstorm WarningJANClarke, Jasper82 min
Jun 17, 4:46 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leflore74 min
Jun 17, 5:09 PM CDTSpecial Weather StatementJANMadison, Rankin, Smith51 min
Jun 17, 5:18 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower72 min
Jun 17, 5:26 PM CDTSevere Thunderstorm WarningJANScott, Smith49 min
Jun 17, 5:30 PM CDTSevere Thunderstorm WarningJANJones60 min
Jun 17, 6:05 PM CDTSpecial Weather StatementJANHinds, Rankin, Simpson, Yazoo55 min
Jun 17, 6:06 PM CDTSevere Thunderstorm WarningJANLeflore54 min
Jun 17, 6:15 PM CDTSevere Thunderstorm WarningJANMadison, Rankin45 min
Jun 17, 6:17 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore73 min
Jun 17, 6:31 PM CDTSevere Thunderstorm WarningJANBolivar, Humphreys, Sunflower, Washington74 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.